Volume 2, Issue 3, September 2017, Page: 88-94
Solution of the Hyperbolic Partial Differential Equation on Graphs and Digital Spaces: A Klein Bottle a Projective Plane and a 4D Sphere
Alexander V. Evako, “Dianet”, Laboratory of Digital Technologies, Moscow, Russia
Received: Feb. 1, 2017;       Accepted: Feb. 28, 2017;       Published: Mar. 29, 2017
DOI: 10.11648/j.dmath.20170203.15      View  1937      Downloads  108
Abstract
This paper studies the structure of the hyperbolic partial differential equation on graphs and digital n-dimensional manifolds, which are digital models of continuous n-manifolds. Conditions for the existence of solutions are determined and investigated. Numerical solutions of the equation on graphs and digital n-manifolds are presented.
Keywords
Hyperbolic PDE, Graph, Solution, Initial Value Problem, Digital Space, Digital Topology
To cite this article
Alexander V. Evako, Solution of the Hyperbolic Partial Differential Equation on Graphs and Digital Spaces: A Klein Bottle a Projective Plane and a 4D Sphere, International Journal of Discrete Mathematics. Vol. 2, No. 3, 2017, pp. 88-94. doi: 10.11648/j.dmath.20170203.15
Copyright
Copyright © 2017 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Reference
[1]
Bai, Y., Han, X., Prince, J.(2009) Digital Topology on Adaptive Octree Grids. Journal of Mathematical Imaging and Vision. 34 (2), 165-184.
[2]
Borovskikh, A. and Lazarev, K. (2004) Fourth-order differential equations on geometric graphs. Journal of Mathematical Science, 119 (6), 719–738.
[3]
Eckhardt, U. and Latecki, L. (2003) Topologies for the digital spaces Z2 and Z3. Computer Vision and Image Understanding, 90, 295-312.
[4]
Evako, A. (2016) Solution of a Parabolic Partial Differential Equation on Digital Spaces: A Klein Bottle, a Projective Plane, a 4D Sphere and a Moebius Band, International Journal of Discrete Mathematics. Vol. 1, No. 1, pp. 5-14. doi: 10.11648/j.dmath.20160101.12.
[5]
Evako, A. (01/2017) Properties of Periodic Fibonacci-like Sequences. arXiv:1701.08566, 2017arXiv170108566E.
[6]
Evako, A. (2014) Topology preserving discretization schemes for digital image segmentation and digital models of the plane. Open Access Library Journal, 1, e566, http://dx.doi.org/10.4236/oalib.1100566.
[7]
Evako, A. (1999) Introduction to the theory of molecular spaces (in Russian language). Publishing House Paims, Moscow.
[8]
Evako, A., Kopperman, R. and Mukhin, Y. (1996) Dimensional properties of graphs and digital spaces. Journal of Mathematical Imaging and Vision, 6, 109-119.
[9]
Evako, A. (2015) Classification of digital n-manifolds. Discrete Applied Mathematics. 181, 289–296.
[10]
Evako, A. (1995) Topological properties of the intersection graph of covers of n-dimensional surfaces. Discrete Mathematics, 147, 107-120.
[11]
Ivashchenko, A. (1993) Representation of smooth surfaces by graphs. Transformations of graphs which do not change the Euler characteristic of graphs. Discrete Mathematics, 122, 219-233.
[12]
Ivashchenko, A. (1994) Contractible transformations do not change the homology groups of graphs. Discrete Mathematics, 126, 159-170.
[13]
Lu, W. T. and Wu, F. Y. (2001) Ising model on nonorientable surfaces: Exact solution for the Moebius strip and the Klein bottle. Phys. Rev., E 63, 026107.
[14]
Pokornyi, Y. and Borovskikh, A. (2004) Differential equations on networks (Geometric graphs). Journal of Mathematical Science, 119 (6), 691–718.
[15]
Smith, G. D. (1985) Numerical solution of partial differential equations: finite difference methods (3rd ed.). Oxford University Press.
[16]
Vol’pert, A. (1972) Differential equations on graphs. Mat. Sb. (N. S.), 88 (130), 578–588.
[17]
Xu Gen, Qi. and Mastorakis, N. (2010) Differential equations on metric graph. WSEAS Press.
Browse journals by subject